# SDR SWIA2025071600005

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 49,849 hours, 33,655 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A GEAR DISAGREE WARNING MESSAGE WHEN GEAR WAS SELECTED DOWN FOR LANDING. GEAR INDICATIONS SHOWED THE NOSE WHEEL WAS STILL IN THE UP POSITION. RAN THE QRH AND THE LANDING GEAR WORKED AS NORMAL.  (FLIGHT 6390) OPEN
